Jelenlegi hely

OTKA-100339

OTKA-100339

Effektív, kvantitatív és számítógépes vizsgálatok a diofantikus számelméletben
pályázat kezdete: 2012-01-01
pályázat vége: 2016-06-30

Teljes publikációs lista

Hiányzó közlemények feltöltése
Feltöltött közlemény:
92
DEA-ban:
92
OA:
80
Publikációs időszak:
2011-2019
2019
  1. Hajdu, A., Tijdeman, R., Hajdu, L.: Finding well approximating lattices for a finite set of points.
    Math. Comput. 88 (315), 369-387, 2019.
    Folyóirat-mutatók:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
2017
  1. Fuchs, C., Hajdu, L.: 30 years of collaboration.
    Period. Math. Hung. 74 (2), 255-274, 2017.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Gyimesi, E., Nyul, G.: A note on combinatorial subspaces and r-Stirling numbers.
    Util. Math. 105 137-139, 2017.
    Folyóirat-mutatók:
    Q4 Applied Mathematics
    Q4 Statistics and Probability
    Q4 Statistics, Probability and Uncertainty
  3. Pethő, A., Varga, P.: Canonical number systems over imaginary quadratic Euclidean domains.
    Colloq. Math. 146 (2), 165-186, 2017.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  4. Hajdu, L., Tijdeman, R.: Consistency conditions for discrete tomography.
    Fundam. Inform. 155 (4), 425-447, 2017.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q3 Computational Theory and Mathematics
    Q3 Information Systems
    Q3 Theoretical Computer Science
  5. Evertse, J., Győry, K.: Discriminant equations in Diophantine number theory.
    Cambridge University Press, Cambridge, xviii, 457 p., 2017. ISBN: 9781107097612
  6. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  7. Komornik, V., Pedicini, M., Pethő, A.: Multiple common expansions in non-integer bases.
    Acta Sci. Math. 83 (1-2), 51-60, 2017.
    Folyóirat-mutatók:
    Q4 Analysis
    Q4 Applied Mathematics
  8. Bertók, C., Nyul, G.: On monochromatic linear recurrence sequences.
    Contrib. Discret. Math. 11 (2), 58-62, 2017.
    Folyóirat-mutatók:
    Q3 Discrete Mathematics and Combinatorics
  9. Pethő, A., Pohst, M., Bertók, C.: On multidimensional Diophantine approximation of algebraic numbers.
    J. Number Theory. 171 422-448, 2017.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  10. Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
    J. Number Theory. 179 172-184, 2017.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  11. Bertók, C., Hajdu, L., Luca, F., Sharma, D.: On the number of non-zero digits of integers in multi-base representations.
    Publ. Math. Debr. 90 (1-2), 181-194, 2017.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2016
  1. Bertók, C., Hajdu, L.: A Hasse-type principle for exponential Diophantine equations and its applications.
    Math. Comput. 85 (298), 849-860, 2016.
    Folyóirat-mutatók:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
  2. Bérczes, A., Luca, F., Pink, I., Ziegler, V.: Finiteness results for Diophantine triples with repdigit values.
    Acta Arith. 172 (2), 133-148, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  3. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  4. Aszalós, L., Hajdu, L., Pethő, A.: On a correlational clustering of integers.
    Indag. Math.-New Ser. 27 (1), 173-191, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  5. Hajdu, L., Saradha, N.: On generalizations of problems of Recaman and Pomerance.
    J. Number Theory. 162 552-563, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  6. Tengely, S., Ulas, M.: On products of disjoint blocks of arithmetic progressions and related equations.
    J. Number Theory. 165 67-83, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  7. Pintér, Á., Rakaczki, C.: On the decomposability of linear combinations of Bernoulli polynomials.
    Monatsh. Math. 180 (3), 631-648, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  8. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
    J. Comb. Number Theory. 8 (2), 145-154, 2016.
  9. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the equation 1^k+2^k+...+x^k=y^n for fixed x.
    J. Number Theory. 163 43-60, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  10. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  11. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units. II.
    Acta Math. Hung. 149 (2), 423-447, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2015
  1. He, B., Pintér, Á., Togbé, A., Varga, N.: A generalization of a problem of Mordell.
    Glas. Mat. 50 (1), 35-41, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Gaál, I.: Calculating "small" solutions of relative Thue equations.
    Exp. Math. 24 (2), 142-149, 2015.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
Mindet mutasd
frissítve: 2020-10-18, 02:09

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 86
Q1/D1 5 (5.8%)
Q1 24 (27.9%)
Q2 28 (32.6%)
Q3 18 (20.9%)
Q4 10 (11.6%)
n.a. 6 (7%)

SCImago kategóriák

Mathematics (78)
Mathematics (miscellaneous) (40)
Algebra and Number Theory (28)
Applied Mathematics (14)
Discrete Mathematics and Combinatorics (6)
Theoretical Computer Science (4)
Analysis (3)
Computational Mathematics (3)
Statistics and Probability (3)
Geometry and Topology (1)
Modeling and Simulation (1)
Computer Science (6)
Computational Theory and Mathematics (2)
Computer Science (miscellaneous) (2)
Computer Graphics and Computer-Aided Design (1)
Computer Vision and Pattern Recognition (1)
Information Systems (1)
Software (1)
Decision Sciences (1)
Statistics, Probability and Uncertainty (1)
Engineering (1)
Electrical and Electronic Engineering (1)
Physics and Astronomy (1)
Condensed Matter Physics (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

  • Journal of Number Theory (11)
  • Publicationes Mathematicae Debrecen (9)
  • Acta Arithmetica (4)
  • Glasnik Matematicki (4)
  • JP Journal of Algebra, Number Theory and Applications (4)
  • Acta Mathematica Hungarica (3)
  • Mathematics of Computation (3)
  • Indagationes Mathematicae-New Series (2)
  • Journal of Combinatorics and Number Theory (2)
  • Mathematical Proceedings of the Cambridge Philosophical Society (2)
További folyóiratok
  • Journal of Number Theory (11)
  • Publicationes Mathematicae Debrecen (9)
  • Acta Arithmetica (4)
  • Glasnik Matematicki (4)
  • JP Journal of Algebra, Number Theory and Applications (4)
  • Acta Mathematica Hungarica (3)
  • Mathematics of Computation (3)
  • Indagationes Mathematicae-New Series (2)
  • Journal of Combinatorics and Number Theory (2)
  • Mathematical Proceedings of the Cambridge Philosophical Society (2)
  • Monatshefte für Mathematik (2)
  • Periodica Mathematica Hungarica (2)
  • Proceedings of the American Mathematical Society (2)
  • The Fibonacci Quarterly (2)
  • Acta Scientiarum Mathematicarum (1)
  • Advances in Difference Equations (1)
  • Aequationes Mathematicae (1)
  • Analele Universitatii "Ovidius" Constanta. Seria Matematica (1)
  • Annales Mathematicae et Informaticae (1)
  • Annali della Scuola Normale Superiore di Pisa. Classe di Scienze (1)
  • Applied Mathematics Letters (1)
  • Archiv der Mathematik (1)
  • Australasian Journal of Combinatorics (1)
  • Bulletin of The Australian Mathematical Society (1)
  • Canadian Mathematical Bulletin = Bulletin Canadien De Mathematiques (1)
  • Colloquium Mathematicum (1)
  • Contributions to Discrete Mathematics (1)
  • Czechoslovak Mathematical Journal (1)
  • Discrete Applied Mathematics (1)
  • Discrete Mathematics (1)
  • Experimental Mathematics (1)
  • Fundamenta Informaticae (1)
  • IEEE Transactions on Image Processing (1)
  • Infocommunications journal (1)
  • International Journal of Number Theory (1)
  • Journal de Théorie des Nombres de Bordeaux (1)
  • Journal of Combinatorial Theory Series A (1)
  • Journal of Mathematical Imaging and Vision (1)
  • Journal of Mathematical Sciences (1)
  • Journal of the Mathematical Society of Japan (1)
  • JSIAM Letters (1)
  • Mathematica Slovaka (1)
  • Open Problems in Mathematics (1)
  • RIMS Kôkyûroku (1)
  • SIAM Journal on Discrete Mathematics (1)
  • Tatra Mountains Mathematical Publications (1)
  • Teaching Mathematics and Computer Science (1)
  • Utilitas Mathematica (1)